Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 7, 20215 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 7, 2021, 3:31 PM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 3:31 PM EDT (19:31 UTC)
Expired
Jul 7, 2021, 4:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Harris County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

083 
WWUS82 KFFC 071931
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Jul 7 2021
 
GAZ053-056-058-066>071-078-079-072015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Talbot GA-Pike GA-
331 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN BUTTS...
LAMAR...MONROE...NORTHERN UPSON...SOUTHEASTERN COWETA...EASTERN
TROUP...SOUTHERN SPALDING...MERIWETHER...NORTHWESTERN TALBOT AND PIKE
COUNTIES UNTIL 415 PM EDT...

At 328 PM EDT...National Weather Service doppler radar showed a 
tropical rain band along a line extending from near Forsyth to The 
Rock, Preewell Bluff State Park and Ellerslie, moving northwest at 
35 mph.

  HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief 
           tornado cannot be ruled out, though the threat is low.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain will cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Forsyth, Zebulon, Hamilton,
Greenville, Manchester, Hogansville, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville and Haralson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8502 3318 8492 3325 8476 3327 8437
      3320 8397 3293 8374 3297 8427 3292 8449
      3263 8472 3266 8505
TIME...MOT...LOC 1928Z 129DEG 29KT 3296 8390 3298 8430 3289 8449 3279
8458 3255 8465

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 3:30 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 7, 3:30 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Wed Jul 7 2021

.SHORT TERM /Tonight through Thursday Night/...

Tropical Storm Elsa has made landfall in the northern Big Bend
region of Florida earlier this afternoon, and is expected to track
northeastward inland through the short term period. Per the latest
track information from the NHC, the center of circulation is
expected to move across southeast Georgia this evening into early
Thursday morning. Widespread showers and some isolated thunderstorms
are ongoing in central Georgia in association with the outermost
rain bands. As Elsa moves closer to the forecast area, precipitation
will spread further into the CWA. Likely to categorical PoPs will be
focused across east and central Georgia this afternoon and tonight
as the rain shield spreads further over the area as Elsa approaches.
PoPs will then diminish early Thursday morning as Elsa moves away
into the Carolinas.

Elsa will continue to weaken as it makes its way further inland.
East-central Georgia is anticipated to see synoptic winds of as high
as 25-30 kts late tonight as the center of the storm moves into that
area. Impacts from wind in west-central and north Georgia are
expected to be minimal, although stronger cells embedded within in
the outer rainbands could mix down some localized higher wind gusts
in these areas. Not much change has been made to the QPF from the
previous forecast issuance. While the axis of the heaviest rainfall
is still expected to remain just to the southeast of our forecast
area, 1-3 inches are still forecast across east-central Georgia,
mainly along and east of a line from Wilcox county to Warren county.
Rainfall amounts are expected to be less than an inch north and west
of this line, although some locally heavier rainfall could still be
possible with strong storms embedded within rain bands. With SBCAPE
values progged near 1500 J/kg in central Georgia, along with 0-1 km
shear and 0-1 km helicity forecast increasing to 20-25 kts and 100-
150 m2/s2, respectively, these rain bands will need to be monitored
for brief tornadoes this afternoon and evening.

Elsa will continue to quickly move away to the northeast on Thursday
and into the extended period. In spite of north and central Georgia
being positioned on the back side of the system, deep layer moisture
will persist across the region in weak upper level flow. Dewpoints
will remain in the 70s and precipitable water values will range from
1.75-2" on Thursday. Showers and thunderstorms will be diurnally-
driven on Thursday, with high-end chance to low-end likely PoPs
forecast across the area by mid-afternoon. While no organized threat
for severe weather is anticipated, there is a chance that isolated
storms could become strong to severe, capable of producing gusty
winds, locally heavy rainfall, and frequent lightning.

King

.LONG TERM /Friday through Wednesday/...

Weak upper-level flow will be the story Friday and Saturday, so
expecting diurnally-driven showers and storms heading into the
weekend. PWATs are progged to be 1.5" to over 2.0" (possibly
approaching the daily maximum per sounding climatology for portions
of the CWA) and forecast soundings show nearly-saturated profiles
with "tall, skinny" CAPE... As such, any stronger storms will be
efficient rainfall-producers. In addition to a threat for locally
heavy rainfall, frequent lightning and gusty winds will also be
possible with any stronger storms.

The forecast area will remain entrenched in deep tropical moisture
through the rest of the long term period. The GFS and ECMWF depict a
digging upper trough across the MS River Valley on Sunday, with the
trough then lifting northeastward over the Great Lakes region Monday
into Tuesday. This would place the CWA within a region of broad
ascent east of the upper trough, promoting a good chance of
scattered showers and thunderstorms each day. Models have the trough
continuing its trek northeastward into Canada on Wednesday, but the
tropical moisture looks to stick around across north and central GA
through midweek.

Martin

&&

AVIATION...
18Z Update...
Widespread SHRA and isolated TSRA are currently spreading into east-
central Georgia, and will continue to spread northward as Elsa
tracks northeastward inland. The shield of the most widespread
precip is expected to remain just to the south and east of the metro
ATL TAFs, warranting a TEMPO for SHRA this afternoon and evening at
the northern sites and prevailing SHRA and a TEMPO for TSRA this
afternoon for the southern sites. SCT/BKN MVFR level clouds are in
place across much of the area, and are expected to persist into the
overnight hours. IFR ceilings are expected to develop by 06Z and
remain in place through much of the morning before lifting to MVFR
by 15Z. Winds are forecast to be 6-10 kts this afternoon and
tonight, starting at SE and shifting to E/NE after 06Z. As Elsa
moves away from the area, winds are expected to shift to W by mid-
morning Thursday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  85  71  90 /  70  60  30  50
Atlanta         71  84  71  87 /  50  60  30  70
Blairsville     65  80  66  83 /  50  60  40  60
Cartersville    69  84  70  87 /  50  50  30  70
Columbus        71  86  71  88 /  50  60  30  60
Gainesville     69  84  70  87 /  50  50  30  60
Macon           71  87  71  90 /  70  60  40  60
Rome            70  86  71  88 /  50  50  30  70
Peachtree City  70  84  71  87 /  50  60  30  70
Vidalia         73  85  73  89 / 100  60  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Martin
AVIATION...King
Hazardous weather outlook, Jul 7, 11:13 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1113 AM EDT Wed Jul 7 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1113 AM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected across north and
central Georgia this afternoon and evening. A few storms may
become strong, capable of producing gusty winds, locally heavy
rainfall, and frequent lightning. In addition, a brief tornado
cannot be ruled out in portions of east-central Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms are expected across north and central
Georgia Thursday through Tuesday. A few storms each day may become
strong, capable of producing gusty winds, locally heavy rainfall,
and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 7, 12:29 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Wed Jul 7 2021

GAZ097-105>113-071715-
Toombs GA-Crisp GA-Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-
Montgomery GA-Laurens GA-Dodge GA-Pulaski GA-
1229 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...EASTERN CRISP...
SOUTHEASTERN DOOLY...WHEELER...TELFAIR...WILCOX...SOUTHERN
MONTGOMERY...SOUTHERN LAURENS...DODGE AND SOUTHERN PULASKI COUNTIES
UNTIL 115 PM EDT...

At 1226 PM EDT...a rain band associated with Tropical Storm Elsa was
along a line extending from near Noble to near Hazlehurst to near
Ashton...and moving northwest at 45 mph.

  HAZARD...up to 40 mph wind gusts and heavy rain. A brief tornado
           is possible.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Eastman, Abbeville, Alamo, Mount Vernon, Helena, Lumber City,
Rochelle, Glenwood, Milan, Uvalda, Pineview, Ailey, Rhine, Scotland,
Chauncey, Pitts, Santa Claus, Alston and Jacksonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8361 3181 8361 3180 8365 3208 8378
      3224 8310 3216 8218 3191 8223 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3192 8268 3178 8289
TIME...MOT...LOC 1626Z 137DEG 40KT 3178 8197 3183 8269 3174 8320

WIND...40MPH
Special weather statement, Jul 7, 1:22 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
122 PM EDT Wed Jul 7 2021

GAZ083-092>097-103>109-071800-
Peach GA-Crisp GA-Wilcox GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Schley GA-Dooly GA-Sumter GA-Houston GA-Laurens GA-Bleckley GA-
Webster GA-
122 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...CRISP...NORTHWESTERN
WILCOX...NORTHWESTERN DODGE...SOUTHERN TWIGGS...PULASKI...MACON...
SOUTHEASTERN SCHLEY...DOOLY...SUMTER...HOUSTON...WESTERN LAURENS...
BLECKLEY AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 200 PM EDT...

At 121 PM EDT...a rain band associated with Tropical Storm Elsa was
along a line extending from near Rebie to near Mock Springs to near
Doles...and moving west at 35 mph.

  HAZARD...up to 40 mph isolated wind gusts and heavy rain. A brief
           tornado cannot be ruled out, though the threat is low.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Cordele, Fort Valley, Cochran, Hawkinsville, Vienna,
Oglethorpe, Warner Robins, Centerville, Byron, Unadilla, Montezuma,
Marshallville, Plains, Arabi, Dudley, Byromville, Pineview and
Pinehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3191 8392 3192 8434 3187 8434 3197 8444
      3193 8445 3192 8452 3237 8417 3269 8377
      3267 8359 3252 8303 3213 8349 3180 8375
      3180 8380
TIME...MOT...LOC 1721Z 111DEG 31KT 3250 8317 3216 8357 3171 8392

WIND...40MPH
Special weather statement, Jul 7, 1:58 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT Wed Jul 7 2021

GAZ069-080>083-091>095-103>105-071845-
Peach GA-Marion GA-Twiggs GA-Macon GA-Schley GA-Dooly GA-Taylor GA-
Bibb GA-Sumter GA-Upson GA-Houston GA-Crawford GA-Webster GA-
158 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN MARION...
WESTERN TWIGGS...MACON...SCHLEY...NORTHWESTERN DOOLY...TAYLOR...
BIBB...SUMTER...SOUTHEASTERN UPSON...HOUSTON...CRAWFORD AND WEBSTER
COUNTIES UNTIL 245 PM EDT...

At 154 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Warner Robins to
Perry, Byromville and Lake Blackshear, moving northwest at 40 mph.

  HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
           tornado cannot be ruled out, though the threat is low.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Buena Vista, Butler, Ellaville,
Oglethorpe, Roberta, Preston, Warner Robins, Centerville, Byron,
Montezuma, Marshallville, Reynolds, Plains, Ideal, Leslie and
Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3197 8444 3192 8446 3193 8466 3251 8443
      3284 8417 3285 8390 3294 8373 3266 8341
      3253 8368 3241 8376 3224 8393 3191 8406
      3192 8434 3187 8434
TIME...MOT...LOC 1754Z 122DEG 35KT 3264 8348 3254 8371 3242 8378 3225
8395 3201 8406 3181 8415
Special weather statement, Jul 7, 2:44 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Wed Jul 7 2021

GAZ067-069>071-078>082-089>091-102-103-071945-
Harris GA-Stewart GA-Monroe GA-Marion GA-Meriwether GA-Talbot GA-
Muscogee GA-Chattahoochee GA-Lamar GA-Taylor GA-Bibb GA-Upson GA-
Crawford GA-Webster GA-
244 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...STEWART...
SOUTHWESTERN MONROE...MARION...SOUTHEASTERN MERIWETHER...TALBOT...
MUSCOGEE...CHATTAHOOCHEE...SOUTHEASTERN LAMAR...TAYLOR...WESTERN
BIBB...UPSON...NORTHWESTERN CRAWFORD AND WEBSTER COUNTIES UNTIL 345
PM EDT...

At 241 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Lake Tobesofkee
to Roberta, Butler, Buena Vista and Preston, moving northwest at 35
mph.

  HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
           tornado cannot be ruled out, though the threat is low.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Thomaston, Lumpkin, Buena Vista, Butler, Talbotton, Cusseta,
Preston, Manchester, Richland, Waverly Hall, Woodland, Yatesville,
Junction City, Culloden, Geneva, Sunset Village, Fort Benning/Lawson
Army Air Field, North Fort Benning and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8466 3200 8502 3218 8500 3220 8496
      3222 8498 3222 8493 3226 8489 3232 8499
      3244 8497 3266 8486 3298 8456 3299 8405
      3279 8363 3274 8403 3238 8435 3240 8436
      3243 8436 3243 8438 3242 8438 3192 8447
TIME...MOT...LOC 1841Z 116DEG 29KT 3279 8373 3277 8404 3245 8434 3222
8447 3193 8449

WIND...40MPH
Special weather statement, Jul 7, 3:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Wed Jul 7 2021

GAZ053-056-058-066>071-078-079-072015-
Harris GA-Butts GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Talbot GA-Pike GA-
331 PM EDT Wed Jul 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHWESTERN BUTTS...
LAMAR...MONROE...NORTHERN UPSON...SOUTHEASTERN COWETA...EASTERN
TROUP...SOUTHERN SPALDING...MERIWETHER...NORTHWESTERN TALBOT AND PIKE
COUNTIES UNTIL 415 PM EDT...

At 328 PM EDT...National Weather Service doppler radar showed a
tropical rain band along a line extending from near Forsyth to The
Rock, Preewell Bluff State Park and Ellerslie, moving northwest at
35 mph.

  HAZARD...Up to 40 mph isolated wind gusts and heavy rain. A brief
           tornado cannot be ruled out, though the threat is low.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Forsyth, Zebulon, Hamilton,
Greenville, Manchester, Hogansville, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville and Haralson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8502 3318 8492 3325 8476 3327 8437
      3320 8397 3293 8374 3297 8427 3292 8449
      3263 8472 3266 8505
TIME...MOT...LOC 1928Z 129DEG 29KT 3296 8390 3298 8430 3289 8449 3279
8458 3255 8465

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:12 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Heard, Jones, Lamar, Meriwether and 5 more48 min
Jul 6, 8:47 PM EDTSpecial Weather StatementFFCButts, Carroll, Clayton, Coweta, Fayette, Henry43 min
Jul 7, 12:29 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler, Wilcox46 min
Jul 7, 1:22 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Houston, Macon, Peach and 2 more38 min
Jul 7, 1:58 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 3 more47 min
Jul 7, 2:44 PM EDTSpecial Weather StatementFFCBibb, Chattahoochee, Marion, Muscogee, Stewart, Talbot and 3 more61 min
Jul 7, 3:41 PM EDTSpecial Weather StatementFFCEmanuel34 min
Jul 7, 4:14 PM EDTTornado WarningFFCEmanuel31 min
Jul 7, 4:36 PM EDTTornado WarningFFCEmanuel24 min
Jul 7, 5:12 PM EDTSpecial Weather StatementFFCBartow, Dawson, Lumpkin, Pickens33 min
Jul 7, 6:10 PM EDTSpecial Weather StatementFFCFannin, Gilmer35 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.